# SDR UALA2010102803987

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,587 hours, 10,298 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WASH LIGHT UNDER OTTOMAN AT SEAT 15B INOP.  LAMP ASSY CONNECTOR CORRODED, REPLACED LAMP ASSY.
